# SDR SWAA2025012079080

- Difficulty date: December 18, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AEF UPPER SURFACE FWD EDGE CRACKED<[01] AFT FLOOR PANEL 241AEF AND UPPER SURFACE FWD EDGE WAS CRACKED AND REPAIRED IAW SRM 53-00-50-2R-1 ALONG WITH 147A5810 SHEET: 351;[02] AFT FLOOR PANEL 241AEF AND UPPER SURFACE FWD EDGE WAS CRACKED AND REPAIRED IAW SRM 53-00-50-2R-1 ALONG WITH DWG: 147A5810 SHEET: 351;[03] VERIFIED JOB COMPLETE
